# SDR CA000215020

- Difficulty date: February 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Airbus A330-202
- Aircraft time: 3,159 hours
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Damaged
- Location: Trash Compactor
- Component: Buffet/Galleys
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT ATTENDANT REPORTED SMOKE IN AFT GALLEY.  THROUGH INVESTIGATION REVEALED DAMAGED PINS IN THE CONNECTOR FOR THE TRASH COMPACTOR.  CONNECTOR REPAIRED.
